# SDR UPS06446920

- Difficulty date: May 10, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 B/H STABILIZER HINGE SUPPORT FITTING AREA 1EA HOLE CORROSION CRACK AT FRAME SUPPORT (4TH LAYER FROM AFT) CRACK LENGTH 0.030".  BOTH HOLE REWORKED TO 0.500" AS PER EO B747-5310-14056 HOLE CONFIRMED CRACK FREE.
